# SDR DL757030557

- Difficulty date: June 18, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- Engine time: 10,569 hours, 6,713 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 012N88883
- Condition: Mismanufactured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, PYLON BACKUP FITTING, NR 2 HOLE THE FACTORY HOLE ON THE FITTING DID NOT LINE UP WITH THE EXISTING HOLE IN THE WING.  OPENED UP HOLE TO INSTALL BUSHING TO ALLOW INSTALLATION OF THE NEW FITTING.  REINSTALLED THE ORIGINAL FASTENER TYPE.  ER/A 385153-14AD
